BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Minimum rank and path cover number for generalized and double generalized cycle star graphs

Participants in the publication
Cecília Perdigão (Author)
Amélia Fonseca (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2018-10-00

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
554

Starting page
146
Last page
169

Document Identifiers
URL - http://dx.doi.org/10.1016/j.laa.2018.05.016
DOI - https://doi.org/10.1016/j.laa.2018.05.016

Rankings
SCIMAGO Q1 (2018) - 0.822 - Discrete Mathematics and Combinatorics


Export

APA
Cecília Perdigão, Amélia Fonseca, (2018). Minimum rank and path cover number for generalized and double generalized cycle star graphs. Linear Algebra and its Applications, 554, 146-169. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2018.05.016

IEEE
Cecília Perdigão, Amélia Fonseca, "Minimum rank and path cover number for generalized and double generalized cycle star graphs" in Linear Algebra and its Applications, vol. 554, pp. 146-169, 2018. 10.1016/j.laa.2018.05.016

BIBTEX
@article{37347, author = {Cecília Perdigão and Amélia Fonseca}, title = {Minimum rank and path cover number for generalized and double generalized cycle star graphs}, journal = {Linear Algebra and its Applications}, year = 2018, pages = {146-169}, volume = 554 }